# SDR 96UAL900105

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Part number: MS3505822
- Condition: Shorted
- Location: Galley Hot Plate
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY HOT PLATE NR H41 WAS SMOKING, SPARKING AND GAVE A FLIGHT ATTENDANT A SHOCK.  CHECKED WIRING UNDER HOT PLATE ELEMENTS BEHIND CONTROL SWITCH AND NO OVERHEATING EVIDENT.  REPLACED SWITCH AND HOTPLATE OPERATION CHECKS NORMAL.
